# SDR GLBA96231

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130UE
- Make and model: Beech 1900C
- Aircraft serial: UC130
- System (JASC): 2121 · Air Distribution Fan
- Part: Vent Blower
- Part number: 1143800281
- Condition: Overheated
- Location: Cabin
- Part time: 10,500 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLO - WHITE SMOKE FILLED COCKPIT AND CABIN.  TURNED OFF ENVIRONMENTAL VALVES.  MAINTENANCE FOUND AFT VENT BLOWER INOPERATIVE.  RAN AIRCRAFT WITH BLEEDS OPEN AND COULD NOT DUPLICATE AT THIS TIME.  MEL'D BLOWERS AND LATER REPLACED AFT VENT BLOWER.  (M)
